Scaling relations for 2D-percolation. (English) Zbl 0616.60099

The following relations for critical exponents \(\beta\), \(\gamma\), \(\delta\), \(\Delta\), \(\eta\), and \(\nu\) for the two-dimensional site percolation problems are proved: \(\beta =2\nu /(\delta +1)\), \(\gamma =2\nu (\delta -1)/(\delta +1)\), \(\Delta =2\nu \delta /(\delta +1)\), \(\eta =4/(\delta +1)\), provided the exponents \(\delta\) and \(\nu\) exist.
Reviewer: V.Chulaevsky


60K35 Interacting random processes; statistical mechanics type models; percolation theory
Full Text: DOI


[1] Aizenman, M., Barsky, D.J.: Sharpness of the phase transition in percolation models. Commun. Math. Phys. (to appear) · Zbl 0618.60098
[2] Aizenman, M., Chayes, J., Chayes, L., Fröhlich, J., Russo, L.: On a sharp transition from area law to perimeter law in a system of random surfaces. Commun. Math. Phys.92, 19-69 (1983) · Zbl 0529.60099 · doi:10.1007/BF01206313
[3] Aizenman, M., Newman, C.: Tree graph inequalities and critical behavior in percolation models. J. Stat. Phys.36, 107-143 (1984) · Zbl 0586.60096 · doi:10.1007/BF01015729
[4] Chayes, J.T., Chayes, L.: An inequality for the infinite cluster density in percolation. Phys. Rev. Lett.56, 1619-1622 (1986). See also contribution to Proc. Workshop on Percolation and Ergodic Theory of Infinite Particle Systems, IMA, 1986 · Zbl 0661.60120 · doi:10.1103/PhysRevLett.56.1619
[5] Chayes, J.T., Chayes, L., Fröhlich, J.: The low-temperature behavior of disordered magnets. Commun. Math. Phys.100, 399-437 (1985) · doi:10.1007/BF01206137
[6] Coniglio, A.: Shapes, surfaces, and interfaces in percolation clusters in Proc. Les Houches Conf. on ?Physics of finely divided matter,? 1985, M. Daoud (ed.)
[7] den Nijs, M.P.M.: A relation between the temperature exponents of the eight-vertex andq-state Potts model. J. Phys. A12, 1857-1868 (1979)
[8] Durrett, R.: Some general results concerning the critical exponents of percolation processes. Z. Wahrscheinlichkeitstheor. Verw. Geb.60, 421-437 (1985) · Zbl 0548.60099 · doi:10.1007/BF00532742
[9] Durrett, R., Nguyen, B.: Thermodynamic inequalities for percolation. Commun. Math. Phys.99, 253-269 (1985) · doi:10.1007/BF01212282
[10] Essam, J.W.: Percolation theory. Rep. Prog. Phys.43, 833-912 (1980) · doi:10.1088/0034-4885/43/7/001
[11] Higuchi, Y.: Coexistence of the infinite (*) clusters; a remark on the square lattice site percolation. Z. Wahrscheinlichkeitstheor. Verw. Geb.61, 75-81 (1982) · Zbl 0478.60096 · doi:10.1007/BF00537226
[12] Kesten, H.: The critical probability of bond percolation on the square lattice equals 1/2. Commun. Math. Phys.74, 41-59 (1980) · Zbl 0441.60010 · doi:10.1007/BF01197577
[13] Kesten, H.: Percolation theory for mathematicians. Boston: Birkhäuser 1982 · Zbl 0522.60097
[14] Kesten, H.: A scaling relation at criticality for 2D-percolation, to appear in Proc. Workshop on Percolation and Ergodic Behavior of Infinite Particle Systems, IMA, Minneapolis 1986 · Zbl 0631.60105
[15] Kesten, H.: The incipient infinite cluster in two-dimensional percolation. Probab. Theor. Rel. Fields73, 369-394 (1986) · doi:10.1007/BF00776239
[16] Kesten, H., Zhang, Y.: Strict inequalities for some critical exponents in 2D percolation. J. Stat. Phys. (1987) (to appear) · Zbl 0683.60081
[17] Newman, C.M.: Inequalities for ? and related critical exponents in short and long range percolation. Proc. Workshop on Percolation and Ergodic Theory of Infinite Particle Systems, IMA, 1986
[18] Nienhuis, B., Riedel, E.K., Schick, M.: Magnetic exponents of the two-dimensionalq-state Potts model. J. Phys. A13, L. 189-192 (1980)
[19] Nguyen, B.G.: Correlation lengths for percolation processes. Ph. D. Thesis, University of California, Los Angeles 1985
[20] Pearson, R.P.: Conjecture for the extended Potts model magnetic eigenvalue. Phys. Rev. B22, 2579-2580 (1980)
[21] Russo, L.: A note on percolation. Z. Wahrscheinlichkeitstheor. Verw. Geb.43, 39-48 (1978) · Zbl 0363.60120 · doi:10.1007/BF00535274
[22] Russo, L.: On the critical percolation probabilities. Z. Wahrscheinlichkeitstheor. Verw. Geb.56, 229-237 (1981) · Zbl 0457.60084 · doi:10.1007/BF00535742
[23] Seymour, P.D., Welsh, D.J.A.: Percolation probabilities on the square lattice. Ann. Discrete Math.3, 227-245 (1978) · Zbl 0405.60015 · doi:10.1016/S0167-5060(08)70509-0
[24] Smythe, R.T., Wierman, J.C.: First-passage percolation on the square lattice. Lecture Notes in Mathematics, Vol. 671. Berlin, Heidelberg, New York: Springer 1978 · Zbl 0379.60001
[25] Stanley, H.E.: Introduction to phase transitions and critical phenomena. Oxford: Oxford University Press 1971
[26] Stauffer, D.: Scaling theory of percolation clusters. Phys. Rep.54, No. 1, 1-74 (1979) · doi:10.1016/0370-1573(79)90060-7
[27] Stauffer, D.: Scaling properties of percolation clusters, pp. 9-25. In: Disordered systems and localization. Castellani, C., Di Castro, C., Peliti, L. (eds.). Lecture Notes in Physics, Vol. 149. Berlin, Heidelberg, New York: Springer 1981
[28] van den Berg, J., Kesten, H.: Inequalities with applications to percolation and reliability. J. Appl. Prob.22. 556-569 (1985) · Zbl 0571.60019 · doi:10.2307/3213860
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.